MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES

EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Model Number 9850TDSUS
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 12/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing and a follow-up report will be submitted when the investigation is complete.
 
Event or Problem Description
Edwards received notification of a transcatheter tricuspid valve replacement (ttvr) procedure involving the evoque system.The wire was briefly utilized for a height gain attempt and then retracted.It was noted to be clear on wire check and no wire deformation or kinking.No significant wire pressure was noted prior to wire push or after.Deployment proceeded without incident until full ventricular expansion, at which point hypotension was observed.Echocardiography identified a pericardial effusion.The valve was deployed under echocardiographic guidance.Chest compressions performed during atrial expansion.Valve released quickly as it appeared to have some built up tension and during release the delivery system (ds) may have potentially shifted very minorly and added some pressure onto the wire.The shift was not enough to be noticed by echo and difficult to confirm.The valve was implanted successfully and working appropriately with no leak observed.Pericardiocentesis was performed, and more than 2 liters of blood were removed with no resolution to the effusion.The procedure was converted to a mini sternotomy and pericardial window.The surgeon repaired a small laceration of the right ventricular (rv) wall by stitching the rv which he said the tissue was very friable.The patient was reported to be alive and in stable condition.The interventional cardiologist felt that the patient's history of having prior chest radiation and chemotherapy contributed to the fragility of the rv.
 
Additional Manufacturer Narrative
Additional type of investigation codes that were unable to be added in h6: analysis of images labelling review the complaint for delivery system and/or guidewire pushed into ventricular wall was confirmed with objective evidence.The device history record review was completed, and this device passed all manufacturing and sterilization inspections.No nonconformances related to the complaint event were identified.Available information suggests that the guidewire likely caused unwanted interaction with the rv wall during delivery system manipulation.Since no manufacturing non-conformances were found and no labeling, training, or ifu deficiencies were identified, no preventative or corrective actions were required.

Brand Name
EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM
Common Device Name
PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key24109178
Report Number2015691-2026-10480
Device Sequence Number5879253
Product Code NPW
UDI-Device Identifier00690103217520
UDI-Public(01)00690103217520(17)260602(11)250602
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P230013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/02/2026
Device Model Number9850TDSUS
Device Lot Number66691551
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2025
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date01/19/2026
Supplement Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale